Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Canonical and boundary representations on flag spaces of an overgroup

Annotation

an outline of a new theory is given: canonical representations on flag manifolds of an overgroup.

Keywords

symmetric spaces; flag manifolds; canonical representations; boundary representations; Berezin transform

Full-text in one file

Download

UDC

517.98

Pages

770-772

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.